# SDR RRXA991482

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK, AFT PRESSURE BULKHEAD AT STA 1766 BETWEEN LONGERONS 10 RIGHT AND LONGERON 11 RIGHT, APPROX 3.75 INCH CRACK BETWEEN BL 33.50 LEFT AND BL 37.00 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REPAIRED CRACK IAW DC8 SRM 53-2-5 AND IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-109 WITH APPROVED 8110-3 DATED 08-05-99.
